# SDR CALA9700414

- Difficulty date: March 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N79750
- Make and model: Boeing 727224
- Aircraft serial: 22452
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Broken
- Location: Bs 758
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND FLOOR SUPPORT BROKEN AT STA 758, BL 0.  THE SUPPORT WAS REMOVED AND A NEW SUPPORT WAS INSTALLED IAW SRM 51-10-1.
